Doctor allergic to shellfish suffers severe reaction to Moderna vaccine & gives himself EpiPen shot to lower heart rate

A DOCTOR who has a shellfish allergy says he was forced to give himself an EpiPen after suffering a severe allergic reaction to the Moderna Covid-19 vaccine.

Dr. Hossein Sadrzadeh, a geriatric oncologist at Boston Medical Center, became dizzy and felt his heart racing minutes after receiving the coronavirus shot.


Speaking to The New York Times, Dr. Sadrzadeh said after he had his Moderna jab his tongue became numb and he broke into a cold sweat.

He said: "It was the same anaphylactic reaction that I experienced with shellfish.

"I don’t want anybody to go through that."

Dr Sadrzadeh said he had self-administered an EpiPen he had been carrying just in case he had a reaction.

He was reportedly discharged following a brief emergency room examination.

Before this only a handful of recipients of the Pfizer-BioNTech vaccine had reported allergic reactions to that inoculation, including a New York City health care worker.

It was the same anaphylactic reaction that I experienced with shellfish

A top scientist with Operation Warp Speed has revealed the Pfizer coronavirus vaccine is causing more allergic reactions than expected.

Dr. Moncef Slaoui said on Wednesday that the number of reactions – at least seven in the United States – is significantly more than what would be expected for other vaccines. 

But Dr. Sadrzadeh’s apparent allergy symptoms were the first known severe reaction to the Moderna shot.

Both vaccines, which have similar ingredients, require two shots to be given a few weeks apart.

It comes after the FDA warned the Moderna Covid vaccine can cause a less serious – but nonetheless uncomfortable – side-effect of swelling in people with lip fillers.

A certified dermatologist in California said the U.S. Food and Drug Administration advisory committee found a few trial participants to have experienced specific side-effects, ABC7 reported.

In response to the FDA's findings over lip fillers, Dr. Shirley Chi said: "In these cases the patients all had swelling and inflammation in the area that was given the filler.

"A couple of the patients had cheek filler six months prior to their vaccine and one patient had lip filler done two days after the vaccine.

"All were treated with steroids and antihistamines and all of their reactions resolved."

According to Chi, reactions to the new Moderna vaccine are immunological.

She said: "Your immune system which causes inflammation is revved up when you get a vaccine, that's how it's supposed to work.

"So it makes sense that you would see an immune response in certain areas where they see some substance that is not a naturally occurring substance in your body."

As of Wednesday, more than one million vaccinations have safely been rolled out in the U.S.

Ray Jordan, a spokesman for Moderna, said the company could not comment publicly on individual cases., although the company’s medical safety team would investigate.

The FDA have not commented.



Source: Read Full Article